A linear differential evasion game
Doklady Akademii Nauk, Tome 191 (1970) no. 2, pp. 283-285
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_2_a6,
author = {L. S. Pontryagin},
title = {A linear differential evasion game},
journal = {Doklady Akademii Nauk},
pages = {283--285},
year = {1970},
volume = {191},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_2_a6/}
}
L. S. Pontryagin. A linear differential evasion game. Doklady Akademii Nauk, Tome 191 (1970) no. 2, pp. 283-285. http://geodesic.mathdoc.fr/item/DAN_1970_191_2_a6/